# SDR SWIA20240820

- Difficulty date: August 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN FS625.3 - 640 BETWEEN STGR25L - 26L. (CIRCLED IN RED)     (C-CHECK RO 11/7/2024)    REPAIRED DENT ON EXTERNAL SKIN FS625.3 - 640 BETWEEN STGR25L - 26L REF REO REO 601R-53-61-8218 REV -- DATED:10/15/2024, PRESSURE LEAK CHECK WAS GOOD, COMPLIED W/ 51-900-1003-SKY
